| Model Number |
305C223 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
| Date of Event |
01/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 3 months post implant of this 23mm bioprosthetic aortic valve, it was replaced valve-in-valve with a 23mm transcatheter valve.The reasons for replacement were reported as aortic stenosis, moderate aortic regurgitation, and a gradient of 38mmhg.No additional adverse patient effects were reported.